Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Prostate Cancer and Diarrhea
An_250130 posted:
Is there anything that can be done for someone who had radiation 20 years ago for prostate cancer and now has constant diarrhea? My dad takes cholestermine to help with it but still has constant diarrhea. He is 77 years old and due to the mestastic cancer he is hardly able to get out of the chair when the urge hits him therefore causing him to poop on himself. Any suggestions?
nick712 responded:
An_250130, I'm not sure if the diarrhea has to do with prostate cancer. My best bet would be to increase the amount of fiber in his diet and then monitor him. I'm no doctor but it won't hurt to try. You should definitely take him to the doctor if any diet changes don't help.
hiker479guy replied to nick712's response:
If you had radiation you you will have it for a while but make sure your doctor gets you prescriptions for LOMOTIL
Don't try to do it with imodium !!!!!
sjc8792 replied to hiker479guy's response:
I don't know if your Dr. told you about it but there is a rather restrictive diet that you can follow during some RT series. I varied off my diet and really got things going. This may not work in your case but it did work in my case. Good Luck!

Helpful Tips

test wef wef ew
wefewfewfewfewefw wf we More
Was this Helpful?
0 of 0 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Prostate Cancer Center